# SDR SWAA2021020245319

- Difficulty date: January 29, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 19,936 hours, 8,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT/AFT OVERWING EMERGENCY LIGHT (EXTERIOR) INOP. / RELAMPED LEFT/AFT EXTERIOR EMERGENCY EXIT LIGHT PER AMM 33-51-04
